# SDR AUS20010446

- Difficulty date: April 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 22100009519
- Condition: Distorted
- Location: Thrust Reverser
- Component: Thrust Reverser, Pwa, PW4152
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE THRUST REVERSER MASTER ACTUATOR FLEXIBLE CABLE DRIVE TO SPLITTER GEARBOX KINKED AND TWISTED.
